CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Surrogate-variable-based model-free feature screening for survival data under the general censoring mechanism 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2021, 页码: 19
Authors:  Zhang, Jing;  Wang, Qihua;  Wang, Xuan
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
Feature screening  Model-free  Sure screening property  Survival data  Ultrahigh dimensionality  
A non-marginal variable screening method for the varying coefficient Cox model 期刊论文
STATISTICS AND ITS INTERFACE, 2021, 卷号: 14, 期号: 2, 页码: 197-209
Authors:  Qu, Lianqiang;  Sun, Liuquan
Favorite  |  View/Download:71/0  |  Submit date:2021/04/26
Cox model  Kernel smoothing  Non-marginal screening  Ultrahigh-dimensionality  Varying coefficient  
Feature screening under missing indicator imputation with non-ignorable missing response 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2020, 卷号: 149, 页码: 12
Authors:  Zhang, Jing;  Wang, Qihua;  Kang, Jian
Favorite  |  View/Download:113/0  |  Submit date:2020/06/30
Model-free  Non-ignorable nonresponse  Sure screening property  Ultrahigh dimensionality  Variable screening  
How to Make Model-free Feature Screening Approaches for Full Data Applicable to the Case of Missing Response? 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2018, 卷号: 45, 期号: 2, 页码: 324-346
Authors:  Wang, Qihua;  Li, Yongjin
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
borrowing missingness information  missing data  ultrahigh dimensionality  variable screening  
Variable screening for ultrahigh dimensional heterogeneous data via conditional quantile correlations 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2018, 卷号: 165, 页码: 1-13
Authors:  Zhang, Shucong;  Zhou, Yong
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Conditional quantile correlation  Conditional quantile screening  Ultrahigh dimensionality  Varying coefficient models  
Estimation of high dimensional mean regression in the absence of symmetry and light tail assumptions 期刊论文
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, 2017, 卷号: 79, 期号: 1, 页码: 247-265
Authors:  Fan, Jianqing;  Li, Quefeng;  Wang, Yuyan
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
High dimension  Huber loss  M-estimator  Optimal rate  Robust regularization